MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SMALL UNIVERSAL CHUCK WITH T-HANDLE; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SMALL UNIVERSAL CHUCK WITH T-HANDLE; MISC ORTHO SURGICAL INSTR
Model Number 393.105
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a routine incoming inspection of a loaner set on an unknown date, the small universal chuck with t-handle was observed broken.There were no patient and surgical involvement.This report involves one (1) small universal chuck with t-handle.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
H11 (corrected data): b1, b5, h1: the initial complaint was reviewed and found not reportable.This complaint is a duplicate of report (b)(4).

Brand Name
SMALL UNIVERSAL CHUCK WITH T-HANDLE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10199684
Report Number2939274-2020-02991
Device Sequence Number1071660
Product Code LXH
UDI-Device Identifier10886982199034
UDI-Public(01)10886982199034
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393.105
Device Catalogue Number393.105
Device Lot Number8335359
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1